# SDR ABXA2022051454

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767
- Aircraft serial: 22213
- Aircraft time: 92,818 hours, 44,098 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 6240665
- Part serial: 038C1101
- Condition: Faulty
- Location: Zone 100
- Part time: 501,942 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD WINDOW HEAT INOP LIGHT ILLUMINATED L FWD WINDOW EICAS MESSAGE. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED LEFT WINDOW HEAT CONTROLLER PER AMM 30-41-01. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
